# SDR SWAA2024100945645

- Difficulty date: October 5, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 69,384 hours, 41,510 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN COVER FWD ENTRY FWD BULKHEAD CAME OFF<[01] SECURED FWD ENTRY EMER EXIT SIGN COVER PER AMM 33-51-01.
